# SDR 2014FA0000561

- Difficulty date: September 22, 2014
- Submitted: September 25, 2014
- Operation: General aviation
- Aircraft: N773RC
- Make and model: Piagio P180
- Aircraft serial: 1222
- Aircraft time: 1,004 hours, 632 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 80403107005
- Condition: Worn
- Location: Elevator
- Part time: 1,004 hours, 632 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND VERTICAL PLAY IN LT AND RT ELEVATOR HINGES.  NOTED BOLTS WERE TIGHT BUT GRIPPED OUT.  REMOVED HORIZONTAL COLLARS AND STINGER TO GAIN ACCESS TO ELEVATOR ATTACHMENTS. REPLACED BOLTS WITH SHORTER PN NAS6404A20 AND USED ORIGINAL WASHERS; LETTER DATED SEPTEMBER 19, 2014.  APPLIED PROPER TORQUE AND MEASURED VERTICAL MOVEMENT TO BE BELOW .008"/ .203 MM AND WITHIN TOLERANCE OF MFG SPECS IN LETTER DATED SEPTEMBER 19, 2014. REINSTALLED TAIL STINGER AND HORIZONTAL COLLARS. FREEDOM OF MOVEMENT AND OPERATION CHECKED SATISFACTORY.
